# SDR DXTA2013081505476

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 9,553 hours, 7,382 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: 101001142
- Part serial: 440402
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  CABIN INTERIOR LIGHTS WERE TURNED ON.  WHEN THE AIRSTAIR DOOR WAS OPENED AND LOCKED IN THE FULL DOWN POSITION ALL THE ENTRY AND CABIN INTERIOR LIGHTS WENT OUT.  TROUBLESHOT TO FAULTY GALLEY SWITCH PANEL.   R & R SWITCH ASSY IAW MM.  SYS OPS CHECKED GOOD.
